# SDR CALA2025110911027

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 67,761 hours, 22,078 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Fuel Pump
- Part time: 175 hours, 55 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, E, A

## Discrepancy

CONFIRMED FUEL LEAK RIGHT ENGINE.   F/O WENT INTO CABIN AND VISUALLY OBSERVED FUEL SPRAYING OUT OF ENG 2. LOST APPROX 2K LBS IN LESS THAN 10 MINUTES. CREW SHUT DOWN ENG, WINDMILL TIME 23 MINUTES. . OPENED NR 2 ENG FAN COWLS. FOUND DAMAGED O-RING AND FLANGE ON HIGH PRESSURE FUEL PUMP.   REMOVED AND REPLACED HIGH PRESSURE FUEL PUMP. RUNS AND LEAK CHECKS OK. IAW AMM 73-11-03-404-016-R04.
